MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA CUSTOM 7.0 U/C STANDARD NS; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD, INC. BIVONA CUSTOM 7.0 U/C STANDARD NS; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number SU19IN70ZSZ144N
Medical Device Problem Code Inadequacy of Device Shape and/or Size (1583)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/23/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 - other: device has not been received to date.Device evaluation: no product sample was received; therefore, visual and functional testing could not be performed.Every custom device is 200 percent inspected for the angle using the specification drawing.The reported issue could not be confirmed.A review of the device history record (dhr) shows there were no observations or nonconformities recorded during manufacture to suggest an issue of this nature would occur with this lot of products.If the product is returned, the manufacturer will reopen this complaint for further investigation.
 
Event or Problem Description
It was reported that trach tube has incorrect curvature.The product was never used.The issue was discovered after comparing the curvature to the other trachs the patient had available.There was no patient involvement and no patient harm/adverse event reported.

Brand Name
BIVONA CUSTOM 7.0 U/C STANDARD NS
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
5700 w 23rd ave
gary IN 46406
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key18934942
Report Number1824231-2024-00025
Device Sequence Number12484343
Product Code JOH
UDI-Device Identifier15019517206401
UDI-Public(01)15019517206401(17)280901(10)GB010350
Combination Product (Y/N)N
Initial Reporter StateNM
Initial Reporter CountryUS
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue NumberSU19IN70ZSZ144N
Device Lot NumberGB010350
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/21/2024
Initial Report FDA Received Date03/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured09/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown